# SDR 2006UALA00094

- Difficulty date: January 20, 2006
- Submitted: January 31, 2006
- Operation: Air carrier
- Aircraft: N443UA
- Make and model: Airbus A320-232
- Aircraft serial: 820
- Aircraft time: 27,708 hours, 9,842 cycles
- Engine: Iae V2527A5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Condition: Loose
- Location: Nlg Prox Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, N
- Precautionary procedure: A

## Discrepancy

DIVERTED FLIGHT DUE TO NUMEROUS INSTRUMENT FAILURE MESSAGES.  NOSE LANDING GEAR (NLG) TARGET 24GA AND 25GA MOUNTING BRACKET WAS FOUND EXTREMELY LOOSE. MAINTENANCE REPLACED UPPER BOLT TO NLG PROXIMITY SENSOR ASSEMBLY. ALL SYSTEMS WERE THEN TESTED WITH NO FURTHER ANOMALY.
